RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 2, Pages 287–304 (Mi izv3111)  

On the order of convergence of $m$-singular integrals at generalized Lebesgue points and in the space $L_p(-\infty,\infty)$

R. G. Mamedov


Full text: PDF file (1364 kB)

Bibliographic databases:
Received: 18.11.1961

Citation: R. G. Mamedov, “On the order of convergence of $m$-singular integrals at generalized Lebesgue points and in the space $L_p(-\infty,\infty)$”, Izv. Akad. Nauk SSSR Ser. Mat., 27:2 (1963), 287–304

Citation in format AMSBIB
\Bibitem{Mam63}
\by R.~G.~Mamedov
\paper On the order of convergence of $m$-singular integrals at generalized Lebesgue points and in the space $L_p(-\infty,\infty)$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 2
\pages 287--304
\mathnet{http://mi.mathnet.ru/izv3111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=149265}
\zmath{https://zbmath.org/?q=an:0116.27304}


Linking options:
  • http://mi.mathnet.ru/eng/izv3111
  • http://mi.mathnet.ru/eng/izv/v27/i2/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:159
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019